MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN LPS-FLEX ARTICULAR SURFACE SIZE CD 10MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN LPS-FLEX ARTICULAR SURFACE SIZE CD 10MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - nexgen stemmed precoat tibial component size 2 catalog #: 00598002702 lot #: 66225277.G2 - report source - foreign: event occurred in china.The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during knee arthroplasty that the articular surface could not be seated in the tibial tray.There was no soft tissue to prevent the device from seating and there was no visible damage to the implant.After several attempts, a thicker articular surface was used to complete the procedure.No adverse events were reported as a result of this malfunction.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, d9, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4.Visual evaluation of the returned articular surface identified that the dovetail feature was damaged and flared out on both sides.The distal surface also exhibited damage in various areas, however, the reported event could not be confirmed.Dimensional analysis determined the product was conforming to print specifications where measured.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN LPS-FLEX ARTICULAR SURFACE SIZE CD 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21048049
Report Number0001822565-2024-04109
Device Sequence Number3277348
Product Code JWH
UDI-Device Identifier00889024634718
UDI-Public(01)00889024634718(17)280523(10)66055313
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00596402210
Device Lot Number66055313
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown